Quantum transport in the presence of traps

Jayannavar, A. M. (1991) Quantum transport in the presence of traps Solid State Communications, 77 (6). pp. 457-460. ISSN 0038-1098

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/003810...

Related URL: http://dx.doi.org/10.1016/0038-1098(91)90236-O


We study the asymptotic decay of a quantum particle moving in a one-dimensional medium with a strong static disorder and in the presence of randomly placed trapping impurities. The asymptotic decay of the total survival probability is shown to be of the power law nature and decay more slowly compared to classical diffusive transport.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:14761
Deposited On:12 Nov 2010 13:40
Last Modified:03 Jun 2011 12:01

Repository Staff Only: item control page